Jump to content
CrazyBoards.org

Morning Clozaril and Sedation


Recommended Posts

I've noticed that I have sedation from my morning 50mg of Clozaril. What happens is I take it in the morning (around 6), and then when I get on the bus to go to program, I find myself sleeping on the bus or during first group in program (not helpful when you want to participate and learn from the group leaders).

I notice that the days I'm home I'm going back to bed an hour and a half later after taking the morning Clozaril and going back to bed and "napping" because it makes me that tired.

Mom tells me I have to stay up and do things, which I understand but if your so tired that your eyes are falling asleep while sitting, I didn't want to fall asleep in the chair.

Because of my anxiety condition, I really don't want to drink caffeine or take other stimulants and then suffer from anxiety later in the day, but what can I do to help the sedation until I can see my pdoc on Wednesday?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...